# SDR WWMA9700044

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW REPORTED THE  EMERGENCY EXIT LIGHT AT SEAT ROW 8A WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK.
